MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing.Device not yet explanted.
 
Event or Problem Description
After the surgery, it was found that the occlusion was off and that this resulted in the patient having an over bite.Surgeon is discussing with patient whether to have a revision surgery or not.
 
Additional Manufacturer Narrative
Investigation concluded that the bad occlusion was caused by a user error by the surgeon, who did not follow the instructions.The surgeon did not place a graft which was planned to be placed.This caused the maxilla to move when forces were applied.Splint and guides were discarded by surgeon, plates still in patient only fields that have additional information have been completed, all other fields are kept empty as they were reported in the initial report and still correct.
 
Event or Problem Description
After the surgery, it was found that the occlusion was off and that this resulted in the patient having an over bite.Surgeon did coronoidectomy in week 45 and will do revision surgery when patient returns to town in 6 months.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key10788165
Report Number3003998208-2020-00012
Device Sequence Number14180197
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberMU20POZFOQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR